# SDR COMA0660736

- Difficulty date: December 22, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 32,055 hours, 29,730 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 601R930043
- Part serial: 277A
- Condition: Faulty
- Location: Cockpit
- Part time: 18,136 hours, 17,037 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 4966 - RECEIVED A FLAP FAIL CAUTION AT 20 DEGREES.  REPLACED THE FLAP CONTROL LEVER.
